# SDR SWIA201845187

- Difficulty date: October 25, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 38,692 hours, 34,070 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OUTBOUND PILOT REPORTS A DENT IN THE RT. WING LEADING EDGE DUE TO A BIRD STRIKE.  FLIGHT # 7389 FO: 10/29/2018. CLOSED REMOVED AND REPLACED RT O/B LEADING EDGE SKIN IAW SRM.
